# SDR FDEA202002100298

- Difficulty date: February 10, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: DAN681
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H OUTBD ROLLER TRAY FWD OUTBD MOUNT HOLE FOR DBL LATCH CORRODED  REPAIRED ROLLER TRAY IAW A300-600 SRM 53-10-15 FIG 202, REMOVED AND REINSTALLED ROLLER TRAY PER   A300-600 SRM AMM 25-52-24-04, REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER A300-600   SRM   53-10-15 ORIG .125 REMAINING .085 MATL LOSS .040, FABRICATED REPAIR DOUBLER PER A300-600 SRM 53-  10-15   FIG 202, INSTALLED REPAIR DOUBLER PER A300-600 SRM 53-10-15 FIG 202, ALODINED AND PRIMED REPAIR   DOUBLER PER A300-600 SRM 51-21-10, TOP COATED REPAIR DOUBLER PER A300-600 SRM 51-75-10, PART   MARKED ROLLER TRAY IAW A300-600 GMM 07-1000 (FED EX DAN 68-01 HAECO GSO 11 FEB 20).
